Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor: Long Term Effects

Posted by Aubrey13 on January 18, 2004, at 2:08:08

In reply to Re: Effexor: Long Term Effects, posted by baddog55 on January 11, 2004, at 12:22:04

I took myself off Effexor because of the side effects. It took me a while to realize; the incontinence, that drone like feeling, I felt strung out all the time, and on occasion I think it brought on mania, and the sluttiness. I was on 300mg a day for a year and a half tapered off quickly then stopped about two weeks ago. I was expecting horrific pain coming off it. I feel better than ever. I just can't watch the News or Ill cry but I always been that way. When I was pregnant I cried at a Rice Crispy commercial.

Am I fooling myself? Next week am I going to crave Effexor? I haven't been able to talk to my doctor yet. She'll probably put me on another anti-depressant. I take Lithium and I know I need it. I really don't want to take another drug unless I really have to. Has anyone had to experience of trading on anti-depressant for another? Talk to me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Aubrey13 thread:1016
URL: http://www.dr-bob.org/babble/20040114/msgs/302213.html